# SDR SIMA1902

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3694 - FLIGHT ATTENDANT EMERGENCY LIGHT ARM BUTTON LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB.  OPS CHECK GOOD.  (M)
